# SDR 20000510SH025

- Difficulty date: May 10, 2000
- Submitted: May 10, 2000
- Operation: General aviation
- Aircraft: N5204Y
- Make and model: Snias AS350B2
- Aircraft serial: 3101
- System (JASC): 8010 · Engine Cranking
- Part: Relay
- Part number: 410CC01Y1
- Part serial: 12677
- Condition: Wrong Part
- Location: Master Elec Box
- Part time: 464 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT STOPPED AT REMOTE LOCATION FOR FUEL.  UPON ATTEMPTING TO RE-START, WHEN  STARTER BUTTON PRESSED, THE IGNITERS POPPED, BUT THE STARTER/GENERATOR WAS DEAD.  DURING T/S, DISCOVERED THE K3 START RELAY WAS THE WRONG PART NUMBER.  IT IS SUPPOSED TO BE P/N 411CC01Y1. THE RELAY THAT WAS REMOVED, P/N 410CC1Y1, IS SUPPOSED TO BE USED IN THE K4 THRU K7 POSITIONS.  IN THE MASTER ELECTRICAL BOX  THERE IS 1 EACH 411CC01Y1 RELAY AND 4 EACH 410CC01Y1 RELAYS ALL LOCATED TOGETHER ON THE SAME BUSS BAR.  AT INITIAL INSTALL, SUSPECT INSTALLER INADVERTENTLY INSTALLED THEM ALL THE SAME. SUBMITTER RECOMMENDS CHECKING OTHER LIKE AIRCRAFT FOR THIS DISCREPANCY, IF NO MAINTENANCE HAS BEEN PREVIOUSLY PERFORMED IN THIS AREA.  (X)
